Works matching DE "SPECTRAL sequences (Mathematics)"
Results: 163
On the Origin of the BV Operator on Odd Symplectic Supermanifolds.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 55, doi. 10.1007/s11005-006-0097-z
- By:
- Publication type:
- Article
Bond-based global and local (bond, group and bond-type) quadratic indices and their applications to computer-aided molecular design. 1. QSPR studies of diverse sets of organic chemicals.
- Published in:
- Journal of Computer-Aided Molecular Design, 2006, v. 20, n. 10/11, p. 685, doi. 10.1007/s10822-006-9089-4
- By:
- Publication type:
- Article
On the α-Classification of Birth-Death and Quasi-Birth-Death Processes.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
A PROGRAM FOR ECONOMETRIC AND SPECTRAL ANALYSIS- EAS.
- Published in:
- Econometrica, 1976, v. 44, n. 4, p. 835, doi. 10.2307/1913455
- By:
- Publication type:
- Article
Effective properties of Marker's extensions.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1335, doi. 10.1093/logcom/ext041
- By:
- Publication type:
- Article
Becoming Female with Derrida and Nietzsche: Algebra of Deconstruction.
- Published in:
- Parallax, 2014, v. 20, n. 1, p. 54, doi. 10.1080/13534645.2014.865322
- By:
- Publication type:
- Article
A generalization of the Lyndon–Hochschild–Serre spectral sequence with applications to group cohomology and decompositions of groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 1, p. 1, doi. 10.1515/JGT.2006.001
- By:
- Publication type:
- Article
A REMARK ON THE STABLE REAL FORMS OF COMPLEX VECTOR BUNDLES OVER MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 69, doi. 10.1017/S0004972717000132
- By:
- Publication type:
- Article
A NOTE ON FREE ACTIONS OF GROUPS ON PRODUCTS OF SPHERES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 340, doi. 10.1017/S0004972713000130
- By:
- Publication type:
- Article
THE TOP LEFT DERIVED FUNCTORS OF THE GENERALISED $I$-ADIC COMPLETION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 259, doi. 10.1017/S0004972712000871
- By:
- Publication type:
- Article
Model theory of a Hilbert space expanded with an unbounded closed selfadjoint operator.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 6, p. 403, doi. 10.1002/malq.201110043
- By:
- Publication type:
- Article
Spectral Properties of Singularly Perturbed qs-Normal Operator.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 55
- By:
- Publication type:
- Article
A spectral sequence to compute L2-Betti numbers of groups and groupoids.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 3, p. 747, doi. 10.1112/jlms/jdq017
- By:
- Publication type:
- Article
Euler series, Stirling numbers and the growth of the homology of the space of long links.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 843, doi. 10.36045/bbms/1385390768
- By:
- Publication type:
- Article
Formality Theorem for Hochschild Cochains via Transfer.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 2, p. 109, doi. 10.1007/s11005-011-0476-y
- By:
- Publication type:
- Article
Reflectionless Discrete Schrödinger Operators are Spectrally Atypical.
- Published in:
- Communications in Mathematical Physics, 2018, v. 359, n. 2, p. 499, doi. 10.1007/s00220-017-3068-6
- By:
- Publication type:
- Article
Bihamiltonian Cohomology of KdV Brackets.
- Published in:
- Communications in Mathematical Physics, 2016, v. 341, n. 3, p. 805, doi. 10.1007/s00220-015-2540-4
- By:
- Publication type:
- Article
Spectral sequence and finitely presented dimension for weak Gopf-Galois extensions.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 820, doi. 10.1134/S0001434615110115
- By:
- Publication type:
- Article
Spectral problems for variational inequalities with discontinuous operators.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 288, doi. 10.1134/S0001434613010318
- By:
- Publication type:
- Article
On the elementary obstruction to the existence of rational points.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 97, doi. 10.1134/S0001434607010099
- By:
- Publication type:
- Article
Semiclassical spectral series of the Schrödinger operator on surfaces in magnetic fields.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 65, doi. 10.1007/s11006-006-0109-4
- By:
- Publication type:
- Article
On the chaotic properties of the von Foerster-Lasota equation.
- Published in:
- Semigroup Forum, 2014, v. 88, n. 2, p. 287, doi. 10.1007/s00233-013-9529-0
- By:
- Publication type:
- Article
NEF VECTOR BUNDLES ON A PROJECTIVE SPACE WITH FIRST CHERN CLASS 3 AND SECOND CHERN CLASS 8.
- Published in:
- Le Matematiche, 2017, v. 72, n. 2, p. 69, doi. 10.4418/2017.72.2.5
- By:
- Publication type:
- Article
Spectral sequences in Conley's theory.
- Published in:
- Ergodic Theory & Dynamical Systems, 2010, v. 30, n. 4, p. 1009, doi. 10.1017/S0143385709000479
- By:
- Publication type:
- Article
Transitivity of Euclidean-type extensions of hyperbolic systems.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 5, p. 1585, doi. 10.1017/S0143385708000886
- By:
- Publication type:
- Article
A spectral sequence for the K-theory of tiling spaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 3, p. 997, doi. 10.1017/S0143385708000539
- By:
- Publication type:
- Article
Topological T-duality for torus bundles with monodromy.
- Published in:
- Reviews in Mathematical Physics, 2015, v. 27, n. 3, p. -1, doi. 10.1142/S0129055X15500087
- By:
- Publication type:
- Article
Cohomology of the Universal Enveloping Algebras of Certain Bigraded Lie Algebras.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 10, p. 1611, doi. 10.1007/s10114-018-7273-9
- By:
- Publication type:
- Article
A characterization of multidimensional multi-knot piecewise linear spectral sequence and its applications.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 9, p. 1679, doi. 10.1007/s10114-013-2099-y
- By:
- Publication type:
- Article
Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 7, p. 305, doi. 10.1155/S1073792896000219
- By:
- Publication type:
- Article
A CONSTRUCTION OF SURFACES WITH LARGE HIGHER CHOW GROUPS.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 236, p. 311, doi. 10.1017/nmj.2018.32
- By:
- Publication type:
- Article
GEOMETRY OF THIRD ORDER ODE SYSTEMS.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 5, p. 351
- Publication type:
- Article
π<sub>∗</sub>( L<sub>2</sub> T(1)/( v<sub>1</sub>)) and its applications in computing π<sub>∗</sub>( L<sub>2</sub> T(1)) at the prime two.
- Published in:
- Forum Mathematicum, 2007, v. 19, n. 1, p. 127, doi. 10.1515/FORUM.2007.006
- By:
- Publication type:
- Article
Spectral sequences and taut Riemannian foliations.
- Published in:
- Annals of Global Analysis & Geometry, 2007, v. 32, n. 1, p. 87, doi. 10.1007/s10455-006-9054-4
- By:
- Publication type:
- Article
On a spectral sequence for the cohomology of a nilpotent Lie algebra.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 1, p. -1, doi. 10.1142/S0219498814500789
- By:
- Publication type:
- Article
Semiclassical quantization of Bohr orbits in the helium atom.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 151, n. 2, p. 659, doi. 10.1007/s11232-007-0052-x
- By:
- Publication type:
- Article
Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton-Ehrenfest system.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 150, n. 1, p. 21, doi. 10.1007/s11232-007-0003-6
- By:
- Publication type:
- Article
Quantized Riemann surfaces and semiclassical spectral series for a non-self-adjoint Schrödinger operator with periodic coefficients.
- Published in:
- Theoretical & Mathematical Physics, 2006, v. 148, n. 2, p. 1049, doi. 10.1007/s11232-006-0100-y
- By:
- Publication type:
- Article
Quasi-energy spectral series for a nonlocal Gross-Pitaevskii equation.
- Published in:
- Russian Physics Journal, 2007, v. 50, n. 7, p. 695, doi. 10.1007/s11182-007-0104-6
- By:
- Publication type:
- Article
On Smash Products Of Hopf Algebras.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 9, p. 3203, doi. 10.1080/00927870600778365
- By:
- Publication type:
- Article
The cohomology of Deligne–Lusztig varieties for the general linear group.
- Published in:
- Research in the Mathematical Sciences, 2018, v. 5, n. 1, p. 0, doi. 10.1007/s40687-018-0131-7
- By:
- Publication type:
- Article
Convergence of the Generators of H<sup>*,*</sup>(U(L)).
- Published in:
- Southeast Asian Bulletin of Mathematics, 2011, v. 35, n. 1, p. 185
- By:
- Publication type:
- Article
TOWARDS A SPECTRAL THEORY OF GRAPHS BASED ON THE SIGNLESS LAPLACIAN, III.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 1, p. 156, doi. 10.2298/AADM1000001C
- By:
- Publication type:
- Article
Abstract Mathematical Tools and Machines for Mathematics†.
- Published in:
- Philosophia Mathematica, 1997, v. 5, n. 3, p. 250, doi. 10.1093/philmat/5.3.250
- By:
- Publication type:
- Article
Analysis in Differential Algebras and Modules.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 196, n. 1, p. 939, doi. 10.1134/S0040577918070012
- By:
- Publication type:
- Article
MOTIVES OF AZUMAYA ALGEBRAS.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2010, v. 9, n. 3, p. 481, doi. 10.1017/S1474748010000022
- By:
- Publication type:
- Article
Differential graded motives: weight complex, weight filtrations and spectral sequences for realizations; Voevodsky versus Hanamura.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2009, v. 8, n. 1, p. 39, doi. 10.1017/S147474800800011X
- Publication type:
- Article
HOMOLOGY THEORY OF MULTIPLICATIVE HOM-LIE ALGEBRAS.
- Published in:
- Mathematical Reports, 2023, v. 25, n. 2, p. 331, doi. 10.59277/mrar.2023.25.75.2.331
- By:
- Publication type:
- Article
A FAST SEGMENTATION ALGORITHM FOR C-V MODEL BASED ON EXPONENTIAL IMAGE SEQUENCE GENERATION.
- Published in:
- International Archives of the Photogrammetry, Remote Sensing & Spatial Information Sciences, 2017, v. 42, n. 2/W7, p. 761, doi. 10.5194/isprs-archives-XLII-2-W7-761-2017
- By:
- Publication type:
- Article
On closeness of attractors of the spectral model for a barotropic vortex equation and some of its difference approximations.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 1999, v. 14, n. 5, p. 441, doi. 10.1515/rnam.1999.14.5.441
- By:
- Publication type:
- Article